Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Not sure what to do?

Mar 07, 2017 7:55 AM

I was put on phenergan last week for my vertigo and since then the nausea has gone and the dizziness has got a little better but I still have the pain but the could be the trigeminal neuralgia or TMJ or both. I've also been feeling a lot more tired to the point that after the kids have left for school....Jo is being picked up by one of the school teachers and being taken into breakfast club because I'm struggling with vertigo and mornings were worse.....I'm going back to bed for another two hours. I'm still waking up thro the night and struggle to get back to sleep until morning and it's the tiredness that is so strong that I have to go back to sleep, I can't drive or function at all.
When I do go back to sleep in the morning it's the same disturbed kind of sleep that I have in the night where I'm in a restless sleep constantly tossing and turning but when I wake up I'm able to function and drive.

I've also noticed that my mood has dropped as well but I'm not sure if that's because of the tiredness or the phenergan.

I'm wondering if I should carry on taking it for another week or two to see if my body gets used to the tablets by not feel soo tired on it and see if that brings my mood back up (when I'm extremely tired and exhausted like this everything is worse) or do I go back to the doctor? I can't get an appointment with my actual Dr until 12th April but I can ring up in the morning and see whichever Dr is seeing the emergency patients?

Because I'm still so tired I'm not sure what to do, the fogginess is the worst it's ever been as well!!

Mar 07, 2017 9:08 AM

Phenergan in the US is a nausea med and it does have sedative qualities. My Neurologist specializes in dizziness. I went through a zillion tests and all he found out was I had vertigo. He said there isn't any med that will stop vertigo. There are some meds other doctors give out for dizziness but my doc says they don't work. I hope you feel better

Mar 07, 2017 12:28 PM

Phenergan in the UK is a nausea med as well, the suspension is given to children as a travel sickness med as well.
The doctor gave it to me to try and make the nausea that I get with my vertigo to stop or at least reduce the nausea symptoms. The unbalance and dizziness are still there but not as bad....only marginally tho.
I've suffered with vertigo on and off since late teens roughly around the time I got tinitus. Sometimes the nausea meds at least make things easier a tiny bit and reduce the nausea a little as well

Mar 07, 2017 4:39 PM

I would call the dr and tell them what is going on, they can at least tell u if it's even worth the bother to keep taking it. Also it's there anyway u can just take it at bed time?

Mar 07, 2017 11:33 PM

Happytoseethesunrise I'm only taking it at bedtime at the moment because of the drowsiness, I dare not take it in the mornings I think it would knock me out completely out and o wouldn't be functioning at all!
I'll see how I go today and if I'm no better I'll call doctotr

Ready to start relieving your pain?

Join Community